Minnesota, 2014

Blizzard in Minnesota, February 26, 2014

February 26, 2014 · NWS MPX · 17 events in 17 counties and zones

Initially, ahead of an arctic cold front, southwest winds gusted above 35 mph for several hours leading to blizzard conditions across portions of south central, central and west central Minnesota. There was a brief period where winds decreased in the mid to late afternoon hours before the main arctic front moved through.

Where it happened

Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

Initially, ahead of an arctic cold front, southwest winds gusted above 35 mph for several hours leading to blizzard conditions across portions of south central, central and west central Minnesota. There was a brief period where winds decreased in the mid to late afternoon hours before the main arctic front moved through. By the early evening, winds increased from the northwest and created blizzard conditions once again across portions of south central, central and west central Minnesota. Although no roads closed during the period, county officials advised no travel as snow drifts made it very hazardous to drive, and with some roads ice covered due to the past winter storm, many accidents occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Feb 26, 11:28 AM CST, 32 minutes earlier.

Area forecast discussion, Feb 26, 11:28 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1128 AM CST WED FEB 26 2014

.UPDATE...
ISSUED AT 1118 AM CST WED FEB 26 2014

UPDATED TO INCLUDE 18Z AVIATION DISCUSSION BELOW.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 427 AM CST WED FEB 26 2014

AS MENTIONED IN THE PREVIOUS FORECAST DISCUSSION...WE DECIDED TO
EXPAND THE BLIZZARD WARNING INTO WRIGHT...CARVER...SCOTT AND RICE
COUNTIES AND WE ALSO ADDED WEST CENTRAL WI TO THE WINTER WEATHER
ADVISORY. THE BLIZZARD EXTENSION WAS DECIDED ON BASED ON WHAT'S
EXPECTED IN THE RURAL/OPEN AREAS OF THE ADDED COUNTIES AND NOT
NECESSARILY WHAT'S EXPECTED ACROSS THE ENTIRE COUNTY. THESE TYPE OF
BLOWING SNOW EVENTS /WITHOUT FALLING SNOW/ AFFECT OPEN/RURAL AREAS
MUCH MORE DRAMATICALLY THAN WHAT'S SEEN IN TOWNS/CITIES.

THE SHORT TERM /WITH THE ADDITION OF THE HIGHER RESOLUTION OUTPUT/
GUIDANCE HASN'T DEVIATED FROM WHAT THE GFS/NAM/ECMWF HAVE BEEN
SHOWING FOR AT LEAST A FEW DAYS NOW AND THAT IS THE POTENTIAL FOR A
BLOWING SNOW EVENT AND WHITEOUT CONDITIONS ACROSS PORTIONS
OF MINNESOTA. THIS WOULD ALMOST BE A SLAM DUNK IF WE HAD A FRESH
LAYER OF HIGH RATIO SNOW ON THE GROUND...BUT THE SNOWPACK HAS FIRMED
UP OVER THE PAST FEW DAYS SO THERE IS STILL SOME UNCERTAINTY AS TO
HOW BAD THE VISIBILITY WILL GET. OBVIOUSLY...WE HAVE HIGH ENOUGH
CONFIDENCE IN SIGNIFICANT IMPACTS TO ISSUE A BLIZZARD
WARNING...BUT WE'VE HAD SIX BLIZZARD-TYPE EVENTS THIS WINTER AND
WE'RE STILL NOT QUITE SURE HOW THIS WILL STACK UP AGAINST THE
PREVIOUS GROUND BLIZZARD EVENTS. THE WINDS WITH THIS EVENT WILL BE
COMPARABLE TO A COUPLE OF THE OBSERVED BLIZZARD EVENTS /JAN.
16 AND FEB. 14/ THIS WINTER. THE LIGHT SNOW THAT FELL A COUPLE DAYS
AGO DIDN'T AMOUNT TO MUCH AS IT LARGELY REMAINED UNDER
0.5"...HOWEVER...THIS WILL STILL BE A FACTOR IN HOW BAD THE
VISIBILITY GETS LATE THIS AFTERNOON AND THIS EVENING. WHAT
CONTINUALLY CONCERNS US IS THE 30-40KTS AT 925MB BEING PROGGED AS
EARLY AS 17Z...WITH SOME GUIDANCE SHOWING 40-45KTS AT THE TOP OF THE
MIXED LAYER CO-LOCATED WITH STEEP LOW LEVEL LAPSE RATES AND STRONG
COLD ADVECTION BY THE LATE AFTERNOON AND EVENING. THERE IS EVEN A
LITTLE INSTABILITY BETWEEN 800-900MB AND IF WE GET LIGHT /FAR FROM
GUARANTEED/ THE VISIBILITY WILL BE MUCH WORSE. IF NOT...THE WINDS
WILL NEED TO PENETRATE THE SNOWPACK SO IT CAN THEN LOFT THE SNOW.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 427 AM CST WED FEB 26 2014

THE UNRELENTING COLD REFUSES TO END WITH EVERY NIGHT OF THE LONG
TERM FORECAST BELOW ZERO ACROSS THE ENTIRE FORECAST AREA. READINGS
FROM 10 BELOW TO 20 BELOW WILL BE COMMON. HIGHS WILL BE WELL
BELOW NORMAL AS WELL WITH SINGLE DIGITS TO LOW TEENS FOR MUCH OF
THE PERIOD. THE EXCEPTIONS ARE THURSDAY AND SATURDAY WITH HIGHS
ONLY EXPECTED TO BE IN THE SINGLE DIGITS ABOVE AND BELOW ZERO. FOR
THE END OF FEBRUARY AND THE BEGINNING OF MARCH...NORMAL HIGHS AND
LOWS FOR THE TWIN CITIES ARE ABOUT 35 AND 20 RESPECTIVELY. BASED
ON THE FORECAST AHEAD...WE WILL BE SOME 25 TO 30 DEGREES BELOW
NORMAL FOR QUITE A FEW OF THE DAYS. AN ANIMATION OF SEA LEVEL
PRESSURE ACROSS NORTH AMERICA SHOWS THE ARCTIC HIGH REMAINING
ACROSS THE WESTERN PROVINCES OF CANADA...THE NORTHERN AND CENTRAL
PLAINS AND THE UPPER MISSISSIPPI VALLEY REGION THROUGH THE NEXT 10
DAYS.

AS FOR SNOW CHANCES...THERE ARE QUITE A FEW WITH RIPPLES OF LOW
PRESSURE MOVING ALONG THE ARCTIC BOUNDARY. THE FIRST ONE IS FRIDAY
AND WE RAISED POPS INTO THE LIKELY CATEGORY ACROSS SOUTHERN MN AND
WI WITH CHANCE POPS TO THE NORTH. A COUPLE INCHES OF SNOW ARE
LIKELY ACROSS SOUTHERN MN WITH THIS ONE. ANOTHER ONE FOLLOWS ON
THE HEELS OF THE FIRST ONE FOR SATURDAY. THIS LOOKS TO AFFECT
ABOUT THE SAME AREAS AGAIN. POPS WERE RAISED TO HIGH CHANCE AND
CERTAINLY WILL HAVE TO BE RAISED HIGHER IF CONTINUITY BETWEEN
THE GFS AND ECMWF CONTINUE. AGAIN...A FEW INCHES OF SNOW ARE POSSIBLE
ACROSS THE SOUTH. SUNDAY INTO MONDAY IS A THIRD OPPORTUNITY...BUT
TIMING IS AN ISSUE RIGHT NOW BETWEEN THE TWO AFOREMENTIONED
MODELS...SO LOW CHANCE POPS ARE IN PLAY. THE ECWMF WOULD BRING ONE
FINAL CHANCE ON TUESDAY...WHICH ENDS THE LONG TERM FORECAST. DUE
TO THE TIMING DIFFERENCES MENTIONED EARLIER THIS ONE DOES NOT SHOW
UP IN THE GFS. OVERALL A COLD AND WINTRY PATTERN TO CONTINUE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1118 AM CST WED FEB 26 2014

MAIN ISSUE OF CONCERN WILL BE STRONG WINDS AHEAD OF COLD FRONT
THROUGH MID AFTERNOON... THEN BEHIND THE FRONT WITH THE STRONG
COLD ADVECTION THROUGH THIS EVENING. BLOWING SNOW IS EXPECTED
GIVEN THE EXPECTATION FOR WIND GUSTS AOA 35KT... BUT WE/RE STILL
WAITING TO SEE HOW BAD THE BLOWING GETS SINCE MOST OF THE MORE
RECENT SNOWFALL IS STILL DOWNSTREAM OF WHERE CURRENT HIGHER WINDS
ARE OCCURRING. THERE ARE SOME SPOTTY MVFR CEILINGS NEAR THE
FRONTAL BOUNDARY... BUT THOSE AND THE MAIN CHANCE FOR ANY LIGHT
SNOW STILL LOOKS TO MAINLY IMPACT LOCATIONS NORTH/EAST OF THE
FORECAST AREA. HOWEVER... CONTINUED TO MENTION AT LEAST SOME
POSSIBILITY OF NEAR-MVFR CEILINGS FOR A BRIEF WINDOW OF TIME
ACROSS THE NORTHEAST TAF SITES. OTHERWISE... STUCK VERY CLOSE TO
THE PREVIOUS FORECAST... WHICH LOOKED TO HAVE A GOOD HANDLE ON THE
TIMING OF THE STRONGEST WINDS AND A BEST GUESS OF WHAT
VISIBILITIES WILL DO WITH THE BLOWING SNOW. SHOULD SEE THINGS
QUICKLY IMPROVE OVERNIGHT... WITH LIGHT WINDS BY MORNING.

KMSP...MAIN AREA OF UNCERTAINTY WITH THE TAF IS THE DEGREE OF
VISIBILITY REDUCTION WHEN WINDS PICK UP LATER THIS AFTERNOON INTO
THIS EVENING. STAYED SOMEWHAT OPTIMISTIC FOR NOW... BUT AMENDMENTS
COULD CERTAINLY OCCUR IF WE START TO SEE VISIBILITIES
SIGNIFICANTLY DROP IN UPSTREAM LOCATIONS. OTHERWISE... HAVE GOOD
CONFIDENCE OVERALL IN THE TIMING OF WIND SHIFT/SPEEDS AND THE
POTENTIAL WINDOW OF ANY NEAR-MVFR CEILINGS.

/OUTLOOK FOR KMSP/
THURSDAY NIGHT...VFR. SOUTHEAST WIND 5 TO 15 KT.
FRIDAY...MVFR CEILINGS AND VISIBILITIES POSSIBLE WITH A CHANCE OF
SNOW. SOUTHEAST WIND 5 TO 10 KT SHIFTING NORTHWEST.
FRIDAY NIGHT...MVFR CEILINGS POSSIBLE. NORTHWEST WIND 5 TO 10 KT.
SATURDAY AND SATURDAY NIGHT...VFR. NORTHWEST WIND 5 TO 15 KT
DECREASING TO LESS THAN 5 KT.
SUNDAY...VFR. NORTHWEST WIND 5 TO 15 KT.
SUNDAY NIGHT...MVFR CEILINGS POSSIBLE. NORTHWEST WIND 10 TO 15
KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...BLIZZARD WARNING FROM 3 PM THIS AFTERNOON TO 3 AM CST THURSDAY
     FOR MNZ066>069-074>077-082>085-091>093.

     BLIZZARD WARNING UNTIL 3 AM CST THURSDAY FOR MNZ041-042-048-049-
     055>059-065-073.

     WINTER WEATHER ADVISORY UNTIL 3 AM CST THURSDAY FOR MNZ043>045-
     047-050-051-054-064.

     WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 3 AM CST
     THURSDAY FOR MNZ052-053-060>063-070-078.

WI...WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 3 AM CST
     THURSDAY FOR WIZ014>016-023>028.

&&

UPDATE...
SHORT TERM...CLF
LONG TERM...RAH
AVIATION...
Hazardous weather outlook, Feb 26, 11:20 AM CST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1120 AM CST WED FEB 26 2014

MNZ041-042-048-049-055>059-065>069-073>077-082>085-091>093-271730-
DOUGLAS-TODD-POPE-STEARNS-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-
RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-REDWOOD-BROWN-NICOLLET-
LE SUEUR-RICE-WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-
FREEBORN-
1120 AM CST WED FEB 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A BLIZZARD WARNING IS IN EFFECT THIS AFTERNOON AND TONIGHT. WIND
GUSTS UP TO 45 MPH WILL DEVELOP BY MID AFTERNOON AND PRODUCE
WIDESPREAD BLOWING AND DRIFTING SNOW AND NEAR ZERO VISIBILITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

EARLY MORNING WIND CHILL VALUES WILL DROP TO BETWEEN 25 BELOW
AND 40 BELOW ZERO FOR MUCH OF THE AREA THURSDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ043>045-050>053-060>063-070-078-WIZ014>016-023>028-271730-
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-DAKOTA-GOODHUE-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1120 AM CST WED FEB 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND GUSTS UP TO 45 MPH WILL DEVELOP BY MID AFTERNOON AND PRODUCE
WIDESPREAD BLOWING AND DRIFTING SNOW AND NEAR ZERO VISIBILITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

EARLY MORNING WIND CHILL VALUES WILL DROP TO BETWEEN 25 BELOW
AND 40 BELOW ZERO FOR MUCH OF THE AREA THURSDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ047-054-064-271730-
STEVENS-LAC QUI PARLE-YELLOW MEDICINE-
1120 AM CST WED FEB 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND GUSTS UP TO 45 MPH WILL DEVELOP BY MID AFTERNOON AND PRODUCE
WIDESPREAD BLOWING AND DRIFTING SNOW AND NEAR ZERO VISIBILITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

EARLY MORNING WIND CHILL VALUES WILL DROP TO BETWEEN 25 BELOW
AND 40 BELOW ZERO FOR MUCH OF THE AREA THURSDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

17 blizzard. Local standard time, as filed.

Blizzard, Douglas

When
February 26, 12:00 PM CST to 8:00 PM CST
Where
Douglas forecast zone
Reported by
County Official
Coordinates
45.934, -95.453 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Chippewa

When
February 26, 12:30 PM CST to 8:30 PM CST
Where
Chippewa forecast zone
Reported by
County Official
Coordinates
45.022, -95.567 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Kandiyohi

When
February 26, 12:30 PM CST to 10:00 PM CST
Where
Kandiyohi forecast zone
Reported by
County Official
Coordinates
45.152, -95.005 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Pope

When
February 26, 12:30 PM CST to 8:30 PM CST
Where
Pope forecast zone
Reported by
COOP Observer
Coordinates
45.586, -95.444 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Stearns

When
February 26, 12:30 PM CST to 8:30 PM CST
Where
Stearns forecast zone
Reported by
County Official
Coordinates
45.552, -94.613 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Swift

When
February 26, 12:30 PM CST to 8:30 PM CST
Where
Swift forecast zone
Reported by
County Official
Coordinates
45.283, -95.681 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Todd

When
February 26, 12:30 PM CST to 8:30 PM CST
Where
Todd forecast zone
Reported by
County Official
Coordinates
46.071, -94.898 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Redwood

When
February 26, 1:00 PM CST to 10:00 PM CST
Where
Redwood forecast zone
Reported by
County Official
Coordinates
44.404, -95.254 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Renville

When
February 26, 1:00 PM CST to 10:00 PM CST
Where
Renville forecast zone
Reported by
County Official
Coordinates
44.727, -94.947 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Waseca

When
February 26, 1:00 PM CST to 11:00 PM CST
Where
Waseca forecast zone
Reported by
County Official
Coordinates
44.022, -93.587 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Steele

When
February 26, 2:00 PM CST to 11:00 PM CST
Where
Steele forecast zone
Reported by
County Official
Coordinates
44.022, -93.226 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Meeker

When
February 26, 4:00 PM CST to 10:00 PM CST
Where
Meeker forecast zone
Reported by
County Official
Coordinates
45.123, -94.527 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Blue Earth

When
February 26, 5:00 PM CST to 11:00 PM CST
Where
Blue Earth forecast zone
Reported by
County Official
Coordinates
44.035, -94.067 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Brown

When
February 26, 5:00 PM CST to 11:00 PM CST
Where
Brown forecast zone
Reported by
County Official
Coordinates
44.242, -94.727 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Le Sueur

When
February 26, 5:00 PM CST to 11:00 PM CST
Where
Le Sueur forecast zone
Reported by
County Official
Coordinates
44.371, -93.730 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Nicollet

When
February 26, 5:00 PM CST to 11:00 PM CST
Where
Nicollet forecast zone
Reported by
County Official
Coordinates
44.350, -94.247 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

Blizzard, Sibley

When
February 26, 5:00 PM CST to 11:00 PM CST
Where
Sibley forecast zone
Reported by
County Official
Coordinates
44.580, -94.232 (the zone’s center; the record gives no point)

Several sources from local observations, road conditions, official ASOS/AWOS sites, and the local public indicated blizzard conditions for several hours during the afternoon, and evening of February 26th.

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2014Every state in 2014This day in weather historyWarnings in Minnesota, February 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 493423, 493422, 493424, 493430, 493436, 493438, 493439, 493432, 493434, 493440, 493437, 493427, 493420, 493421, 493426, 493428, 493435.